# SDR AWXA200400260

- Difficulty date: March 10, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 56,380 hours, 34,947 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 15 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 15 LT INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN SPLICE ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 15 LT; OPERATIONAL CHECK WAS GOOD.
